# SDR AALA202404293293

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N950XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7589
- Aircraft time: 19,635 hours, 4,955 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521000000
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO FLOOR PANEL HAS AREA OF SKIN DELAMINATION WITH PREVIOUS REPAIRS NEED REEVALUATION. REMOVED AND REPLACED FORWARD CARGO FLOOR PANEL 131EF.
